# SDR CA040220005

- Difficulty date: February 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LC80E1
- Part serial: YZ397
- Condition: Failed
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF REJECTED DUE TO RT ENGINE EPR INDICATION INOPERATIVE.  AIRCRAFT WAS DISPATCHED IAW MEL 77-1 FOR THE DAY. EPR TRANSMITTER REPLACED ON THE FOLLOWING DAY AND AIRCRAFT DISPATCHED SERVICEABLE.
